# SDR CALA2024040800988

- Difficulty date: April 5, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T51201
- Condition: Corroded
- Location: Bs 1518 Rbl34-51
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT  CABIN AREA HAS CORROSION ON FLOORBEAM / CHORD AT STATION 1518 RIGHT BL48 APPROXIMATELY MAEKED WITH STREAMER 3258.   THIS IS A CATEGORY A REPAIR. CUT OUT DAMAGED SECTION OF FLOORBEAM STA 1518 RLB34-51 AND INSTALLED REPAIR IAW B767-300 SRM 53-00 -51-28-1 REPAIR 1. SEE NON-ROUTINE 168798-0200-0182 FOR DETAILS
